Journal of Nonlinear Mathematical Physics

Volume 15, Issue supplement 3, October 2008, Pages 437 - 448

Combination of Inverse Spectral Transform Method and Method of Characteristics: Deformed Pohlmeyer Equation

Authors
A. I. Zenchuk
Corresponding Author
A. I. Zenchuk
Available Online 22 October 2008.
DOI
https://doi.org/10.2991/jnmp.2008.15.s3.42How to use a DOI?
Abstract
We apply a version of the dressing method to a system of four-dimensional nonlinear Partial Differential Equations (PDEs), which contains both Pohlmeyer equation (i.e. nonlinear PDE integrable by the Inverse Spectral Transform Method) and nonlinear matrix PDE integrable by the method of characteristics as particular reductions. Some other reductions are suggested.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
15 - 100
Pages
437 - 448
Publication Date
2008/10
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2008.15.s3.42How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - A. I. Zenchuk
PY  - 2008
DA  - 2008/10
TI  - Combination of Inverse Spectral Transform Method and Method of Characteristics: Deformed Pohlmeyer Equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 437
EP  - 448
VL  - 15
IS  - supplement 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2008.15.s3.42
DO  - https://doi.org/10.2991/jnmp.2008.15.s3.42
ID  - Zenchuk2008
ER  -